Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

What could be the cause for sever back,neck and eye pain along with heartburn,constipation and sleep disorders ?

HI UM IM HAVEING ALL TYPES OF PROBLEMS WITH MY BODY.IVE BEEN TO THE HOSPITAL FOR IT BUT THEY JUST KEEP TELLING ME THE SAME THING OVER AND OVER AGIN AND I DONT REALLY THINK THAT IS THE PROBLEM CUZ I STILL FEEL THE SAME WAY. I HAVE BAD BACK PAIN FROM NECK ON DOWN TO THE BOTTOM. ON MY SIDES IT FEELS LIKE SOMEBODY IS STABBING ME HURTS REALLY BAD. I HAVE HAERT BURN ALL THE TIME SOME MORNINGS I THROW UP BECAUSE MY HEART BURN IS SO BAD. MY STOMACK LINNING HURTS ALL THE TIME. WHEN I USE THE BATH ROOM MY STOOL IS HARD SOMETIMES AND IT BURN WHEN I USE IT OR IT BLEEDS.I DONT USE THE BATHROOM ALL THE TIME MAYBE ONCE IN A BLUE MOON. I WOULD USE THE BATHROOM ALOT ONLY WHEN MY PERIOD IS ON. I CANT SLEEP AT NIGHT I TAKE SLEEPING PILLS TO PUT ME TO SLEEP. MY HEAD HURTS ALL THE TIME TO THE POINT IT MAKES MY EYES HURT. I JUST FEEL SICK AND I NEED HELP
Asked On : Thu, 18 Aug 2011
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi

welcome to healthcare magic forum
you have multiple complain
you must consult doctor
it may be due to psychological problem also
i dont think there is something serious in your case
first you must find out the reason ,is it due to disease or psychological ?
do blood test and ct scan to rule out any reason
be relax and be positive
try to keep your self busy

i hope i answered your question
Answered: Thu, 18 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor